# SDR SWIA200210694

- Difficulty date: February 27, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 31,815 hours, 39,593 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: T/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

INBOARD FLAPS FAILED AT 5 DEGREES DOWN.  CONTROL FAULT WILL NOT RESET.  REMOVED AND REPLACED LEFT INBOARD FLAP ACTUATOR IAW RII 27-307, OPS CHECK GOOD, NO DEFECTS NOTED.
